MAUDE Adverse Event Report: AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES

AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES
Catalog Number 1000183
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A review of the lot history record revealed no non-conformances that would have contributed to the reported stopcock leak.Further assessment was performed and abbott vascular (av) identified a potential product deficiency related to the manufacture of the device.The issue will be addressed per internal operating procedures.Av will continue to trend the performance of these devices.The additional plus 30 indeflator and the 3 unused/sterile devices referenced are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that during a percutaneous coronary intervention (pci), two plus 30 indeflators did not maintain pressure when connected to balloon catheters.The devices were replaced with an indeflator from another lot and the procedure was completed without issue.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.Analysis of 3 returned unused/sterile devices noted leaks with the stopcocks.Root cause analysis determined that the issue reported with the indeflators in this case was likely due to a leak in the stopcocks.

Brand Name
INDEFLATOR PLUS 30 INFLATION DEVICE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6988904
Report Number2024168-2017-08551
Device Sequence Number519216
Product Code MAV
UDI-Device Identifier08717648013584
UDI-Public08717648013584
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K896849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number1000183
Device Lot Number60054443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1